(Closed) Cramping and Waiting

posted 6 years ago in Wellness
Post # 7
Member
3771 posts
Honey bee
  • Wedding: December 1999

I would try some Ibuprofen and a warm pack! Coming off BCP can be brutal. Also, I hope you were joking about doubling on condoms because the friction between the two can actually cause them to rip, so it isn’t really recommended.

Post # 9
Member
928 posts
Busy bee
  • Wedding: August 2011

@AB Bride:  I find that if I take some Vitamin C (1000mg at least) it helps to bring it down. Something about the vitamin C makes the all that goo some unstuck (sorry, that was really gross but my brain has a serious case of the Friday’s and has officially left for the weekend). HOpe you feel better soon!

Post # 10
Member
1506 posts
Bumble bee
  • Wedding: July 2011

@AB Bride:  When I first came off BCPs I felt crampy and terrible for a few weeks, and AF never came. I didn’t finally get it until almost 90 days later. I know my situation is a bit extreme, but don’t get too worried if you don’t have bleeding right off the pill. A lot of women don’t.

Post # 12
Member
3720 posts
Sugar bee
  • Wedding: July 2013

For me it takes awhile. Like a long time. What my doctor said (he is a top expert, but not your doctor, so take with a grain of salt) is that there is no reason to do the withdrawl bleed until you are spotting so heavy that it is like a period. Then stop and have it.

When I purposely did a withdrawl bleed it was 3 days of hell before it started and much worse when it came. Not trying to be a debby downer, but it was far more gentle when it came on its own.

Post # 13
Member
3720 posts
Sugar bee
  • Wedding: July 2013

What I find works is chocolate (especially the expensive kind), running, and sleeping. Running gets me to start, I sleep away the migranes, and chocolate makes me feel better.

The topic ‘Cramping and Waiting’ is closed to new replies.

Find Amazing Vendors